Lois indéfiniment divisibles et théorèmes de Ito-Nisio et Yuriskii
Annales de l'I.H.P. Probabilités et statistiques, Volume 15 (1979) no. 1, p. 85-92
@article{AIHPB_1979__15_1_85_0,
     author = {Tortrat, Albert},
     title = {Lois ind\'efiniment divisibles et th\'eor\`emes de Ito-Nisio et Yuriskii},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {1},
     year = {1979},
     pages = {85-92},
     zbl = {0398.60007},
     mrnumber = {527317},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1979__15_1_85_0}
}
Tortrat, Albert. Lois indéfiniment divisibles et théorèmes de Ito-Nisio et Yuriskii. Annales de l'I.H.P. Probabilités et statistiques, Volume 15 (1979) no. 1, pp. 85-92. http://www.numdam.org/item/AIHPB_1979__15_1_85_0/

[0] A. Araujo, On infinitely divisible lows in T[0,1].Proc. Amer. Math. Soc., t. 51, 1975, p. 179-185. | MR 407918 | Zbl 0273.46017

[1] Gikhman et Skohorod, The theory of stochastic processes 1. Springer.

[2] Herbert Heyer, Untersuchung zur Theorie der Warscheinlichkeits Verteilungen auf lokalkompacten Gruppen. Dissertation, Hamburg, 1963. | MR 173276

[3] J. Kuelbs, Some results for probability measures on linear topological vector spaces. J. Funct. anal., t. 14, 1973, p. 28-43. | MR 356157 | Zbl 0292.60007

[4] E. Siebert, Einbettung unendlich teilbarer Warscheinlichkeitsmasse auf topologischen. Gruppen. Z. W., t. 28, 1974, p. 227-247. | MR 362434 | Zbl 0264.60004

[4'] A.V. Skohorod, A note on Gaussian measures in a Banach space. Theory of Probability, t. 15, 3, 1970, p. 508. | Zbl 0218.28008

[5] A. Tortrat, Structure des lois indéfiniment divisibles. Lecture notes, n° 31, p. 299-327.

[6] A. Tortrat, Sur la structure des lois indéfiniment divisibles. Z. W., t. 11, 1969, p. 311-326. | MR 246343 | Zbl 0167.46203

[7] A. Tortrat, Sur les probabilités dans les espaces vectoriels topologiques. Proceedings of the symposium to honour Zerzy Neyman, 1974, p. 319-325. | MR 461604 | Zbl 0368.60003

[8] A. Tortrat, Calcul des probabilités. Masson, 1971. | Zbl 0212.49201

[9] Yuriskii, On infinitely divisible distributions. Theory of probability and its applications, t. XIX, 2, 1974, p. 297-308. | MR 345152 | Zbl 0309.60006